# SDR AWXA200300066

- Difficulty date: January 2, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 41,019 hours, 24,019 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 654643099
- Part serial: 1101
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK THE LT INBOARD FOREFLAP UPPER OUTBOARD END WAS FOUND DELAMINATED. MAINTENANCE REPAIRED DAMAGE TO HONEYCOMB OF LT INBOARD FOREFLAP UPPER OUTBOARD END IAW B737-300 SRM 51-70-10, REP. 9, FIG. 18, PG. 73-77.
